Nonlinear Dynamics and Applications

2006, Vol.13, pp.127-132


Stability of Yang-Mills fields system in the homogeneous (anti-)self-dual vacuum field.
V.I. Kuvshinov, V.A. Piatrou

Stability of Yang-Mills fields system in the vacuum field is investigated on the base of Toda criterion, construction of Poincare sections and calculation of the maximal Lyapunov exponents. The region of regular motion at low densities of energy is found in this model. The dependence of the critical density of energy of the order-chaos transition on value of the model parameter is obtained.
Key words: chaos, Yang-Mills fields, homogeneous self-dual field, vacuum field

Full text:  Acrobat PDF  (154KB)